# SDR 06017

- Difficulty date: February 28, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N717CK
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 77,007 hours, 21,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Component: Light
- Component part number: S1356B37
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT STATION 460 INOP.  FAILED TEST DURING A-CHECK.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY.
